# SDR GTIA1000125

- Difficulty date: December 9, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 19,710 hours, 9,588 cycles
- Engine: Iae V2524A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.  REPOSITIONED FLEXABLE PART OF GIRTBAR, (NYLON COVERING) IAW AMM 25-62-44-400-007.  DOOR NOW ARMS NORMALLY.
